Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I had been suffering with constant dizziness, head ache. There is no improvement with Betahistine Dihydorchloride tablets

I visited the doctor on monday as i had been suffering with constant dizziness , headache and a general feeling of being unwell. I have no earache or hearing loss . I was prescribed Betahistine Dihydorchloride tablets. I have taken these tablets at 3 per day for the past four days and see no improvement. I wake up feeling a little better, but within minutes the dizzness and fuzzy head returns. Surely the medication should be working by now.
Asked On : Thu, 12 May 2011
Answers:  2 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to healthcare magic,
your condition should be evaluated thouroghly. dizziness,vertigo may happen in a number of conditions ranging from benign positional vertigo to some systemic diseses. your present medication is a good one,continue it. at the same time get some anciliary investigations like mRI of brain( to exclude multiple sclerosis),carotid artery duplex ultrasound and a echocardiography . have your blood pressure checked in supine,sitting and standing position to exclude postural hypotension,also review your current medication lists that may be responsible.
Answered: Thu, 12 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
it should come down by now.
are u feeling any perception of sound within the ear?
r u feeling fullnes in ear?
these symptoms should be ruled out for meniers disease or neuromas.
u may also sufferinf from migrain.
it can be BPPV or labyrinthits (if associated with hearing loss) also.
so you need a detail evaluation by ent surgeon.
after diagnosis made medications are given.
should take precautions to prevent injuries from should control their high blood pressure and high cholesterol and stop smoking .take care
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor